drops of urine dribble after urinationI use to masturbate a lot until i got this problem that when i urinate after that i still have the feeling that some urine is left in urethra but i cannot release it. and then after some time few drops leak. this happens within 1 hour or so after i urinate.
and then everything is normal.
and my right testicle is bit enlarged than the left one. and its more prominent to notice after masturbation.
and my testicles are always hanging low...all the time they are relaxed...and i feel they are slightly larger than normal size, i dont know if im correct.
and there is one thick vein going from top of my penis which become thick after masturbation...
and after masturbation i feel very weak, lower back pain...cannot lift heavy stuff as it will cause pain in arms and hands...mostly i think its a muscular pain. and my knees ache as well feel friction. and no stamina as well.
xcentric on 2014-09-03
day 1 morning
day 1 evening
day 2 morning
One dose means
If the medicine is in pills form 2 pills. Don't touch pills with hand. Use cap of bottle to take pills.
If the medicine is in liquid dilution form, 2 drops in some 20 ml water. Sip up slowly.
Please follow homeo restrictions like no coffee, no raw onion/garlic, no strong perfumes, don't eat or drink anything within 30 minutes before or after taking medicine.
♡ kadwa 7 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.